# SDR DL76G070269

- Difficulty date: March 26, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 32,309 hours, 4,908 cycles
- System (JASC): 2565 · Escape Slide
- Part: Door Latch
- Part number: H2052K3833
- Condition: Misinstalled
- Location: Rt Overwing Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT OFF WING SLIDE COMPARTMENT DOOR LATCH 3RD FROM THE FRONT, FOUND INCORRECTLY INSTALLED.  FOUND LATCH INSTALLED UPSIDE DOWN.  REORIENTED LATCH.
